Min Ho Lee. "Twisted modular forms and parabolic cohomology." Acta Arithmetica 109.4 (2003): 309-319. <http://eudml.org/doc/277885>.
@article{MinHoLee2003, author = {Min Ho Lee}, journal = {Acta Arithmetica}, keywords = {twisted modular forms; parabolic cohomology; Eichler-Shimura isomorphism}, language = {eng}, number = {4}, pages = {309-319}, title = {Twisted modular forms and parabolic cohomology}, url = {http://eudml.org/doc/277885}, volume = {109}, year = {2003}, }
TY - JOUR AU - Min Ho Lee TI - Twisted modular forms and parabolic cohomology JO - Acta Arithmetica PY - 2003 VL - 109 IS - 4 SP - 309 EP - 319 LA - eng KW - twisted modular forms; parabolic cohomology; Eichler-Shimura isomorphism UR - http://eudml.org/doc/277885 ER -